# SDR SWIA200515224

- Difficulty date: July 1, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 9,750 hours, 7,637 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT COCKPIT WINDOW CRACKED DURING DESCENT. REMOVED AND INSTALLED NEW WINDSHIELD IAW MM 56-12-01, PN NP139322-5 SN OFF 02014H6536.
